# SDR DXTA2022032959160

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 70088
- Aircraft time: 271 hours, 102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: MSIN CABIN DOOR WILL NOT CLOSE USING THE ELECTRICAL MOTOR. NEITHER THE INSIDE OR OUTSIDE SWITCHES WORK//CORRECTIVE ACTION//GAINED ACCESS TO AVIONICS BAY AND REMOVED AND REPLACED KJ1021 KJ103, 10152 RELAYS PER GL7500 AMM 24-61-11
PERFORMED OPERATIONAL CHECK OF MED DOOR PER GL7500 AMP 52-11-01. OPS CHECK GOOD, RESTORED BELLY PANEL
AND ACESS BACK TO ORIGINAL CONFIGURATION.
